# SDR GTIA020293

- Difficulty date: April 18, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9825 - FOUND RIGHT ENGINE FIRE DETECTOR LOOP 'A' LIGHT ILLUMINATED IN FLIGHT.  ALL OTHER ENGINE INDICATIONS NORMAL.  CLEAN RIGHT ENGINE FIRE LOOP 'A' CONNECTOR, AND PERFORMED FIRE SYSTEM TEST, OPS CHECK GOOD.  (M)
